Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université de Bordeaux
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405
 

Electronic version
The summary and abstracts are available online as soon as an issue is published. About one year later, the full text of papers becomes freely accessible and can be downloaded.


CONTENTS OF VOLUME 20 no. 2 (2008)

Comments: thiery@math.u-bordeaux1.fr